# SDR MALA976173

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR DOWN SELECTION THE HYDRAULIC PUMP RAN, GEAR INTRANSIT ILLUMINATED, NO 3 GREEN.  CREW RETRIED AFTER ATTEMPTING HYDRAULIC CONTROL BREAKER RESET, BREAKER REPOPPED, SUCCESSFUL RESET ON 3RD ATTEMPT, THREE GREEN.  GROUND PERSONEL COMPLAINED OF HEAVY ELECTRICAL BURNING SMELL.  MAINTENANCE INSPECTED AND REPLACED CB 7GA.  CLEANED CANNON PLUGS IN BOTH GEARWELLS.  OPS CHECK OF EXTENSION AND RETRACTION SYSTEM GOOD.
